CureZone   Log On   Join
Re: Mirena IUD Side Effects-Similar Problems
 
petras Views: 57,965
Published: 14 years ago
 
This is a reply to # 71,168

Re: Mirena IUD Side Effects-Similar Problems


Hi,

I lasted exactly 8 days with Mirena. I have just had it replaced with a plain copper IUD.

I told the doctors that, years ago, after coming off the pill I noticed that my legs weren't hurting anymore. I went back on the pill and straight away the burning sensation came back to my legs. So I stopped taking the pill. After having my daughter in 2000 I tried the minipill. Same thing, my legs were hurting.

The doctors assured me that the amount of hormones were miniscule in Mirena and stayed local to the uterus. Well, I don't think so. After having the IUD inserted Monday last week, by Sunday my legs were on fire. I rang the hospital, got an appointment, bought myself a copper IUD and told them to change it over.

That was yesterday. I feel better already. I agree about the cramping feeling in the pelvic region aswell.

My advice is: get it out and go for something non-hormonal. As a last resort I would even rather have my tubes tied. If this IUD doesn't work out, I will just have it taken out and rethink the situation. But I am sure of one thing: I will take no more hormones!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.391 sec, (1)